Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Undergoing dialysis for CRF. Can I take Zytor? How to naturally control potassium?

I am CRF Patient. Undergoing dialysis weekly twice. i am taking cresp once in 10 days and iron once in a week my urine out put is 5-6 times a day iam not taking any diuretic to increse can i take ZYTOR or FRUSINEX 100 can i take cresp once in a week how to naturally control potassium at present iam consuming daily cucumber and pine apple is it ok please advice
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
Thanks for the query.
1) Dytor can increase the urine output. However it needs to be administered under the supervision of a nephrologist
2) The dose of cresp has to be adjusted by the nephrologist to target a Hemoglobin between 10-12gm/dl
3) Citrus fruits, bananas, tomatoes , green vegetables are rich in potassium. One of the ways is to cut and boil the vegetables and discar the water before eating.
Hope this helps
Good luck.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor